MathSciNet Relay Station
MathSciNet bibliographic data
MR2012318 45D05 (26A39 28B05)
Federson, M.; Bianconi, R.; Barbanti, L. Linear Volterra integral equations. Acta Math. Appl. Sin. Engl. Ser. 18 (2002), no. 4, 553–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement